# SDR 98ZZZX4185

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70KS
- Make and model: Amd FALCON2000
- Aircraft serial: 14
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D73402001
- Condition: Disdcharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING AN EMERGENCY LIGHT BATTERY PACK, AN EXCHANGE UNIT WAS PURCHASED FROM FALCON JET (TEB).  THE EXCHANGE UNIT WAS DISCHARGED WHEN RECEIVED, ALL OTHERS IN STOCK WERE ALSO FOUND DISCHARGED.  THE ORIGINAL WAS STILL SERVICEABLE AND RE-INSTALLED IN THE AIRCRAFT.
